MathSciNet Relay Station
MathSciNet bibliographic data
MR776351 11R21 (11A55)
Paysant-Le Roux, R.; Dubois, E. Une application des nombres de Pisot à l'algorithme de Jacobi-Perron. (French) [An application of the Pisot numbers to the Jacobi-Perron algorithm] Monatsh. Math. 98 (1984), no. 2, 145–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement